# SDR DALA2025050803560

- Difficulty date: April 22, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 64,579 hours, 46,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL HAS EVIDENCE OF CORROSION IN TWO AREAS. REPAIRED PER REF B717-200 SRM 53-20-15-2R PROCEDURE 7 REPAIR 7. AFT CARGO DOOR JAMB LOWER PAN CORROSION DAMAGE SPLICE REPAIR CHECKED AND REPLACED HI-SHEAR FASTENERS PER REF B717-200 SRM 51-41-04-0G AND RESTORED FINISH PER REF B717-200 SRM 53-00-15-2R REPAIR 1. (LP #0927803)
